MathSciNet Relay Station
MathSciNet bibliographic data
MR1781616 53C42 (58E11 58J50)
El Soufi, Ahmad; Ilias, Saïd Riemannian manifolds admitting isometric immersions by their first eigenfunctions. Pacific J. Math. 195 (2000), no. 1, 91–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement